Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Delayed periods. Taking microgynon pills, stopped mid cycle. Pregnant?

Hi doctor! i have been taking microgynon for 6 months now. In April 2012, i stopped the mid cycle because i travelled and forgot them at home. that was on April 24th. About 4 days i had periods.. Since then,upto now 23rd June, i have not had my periods. I took a pregnancy test twice,it was negative. I have not had any pregnancy symptoms also..Kindly advice. Thank you.
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

Have you restarted microgynon pills after stopping it midcycle in April?

If pregnancy is ruled out with 2 home pregnancy tests, then the likely cause for absent period is hormonal imbalance.

You need to visit a gynecologist near your locality now. A detailed clinical examination along with investigations such as ultrasound scan and blood test may be done. Birth pills such as progesterone only pill can be given for 2-5 days will be started and stopped abruptly. I expect your periods to resume after cessation of these pills.
In the rarest circumstances if period do not resume with birth pills, you are likely to be advised dilatation and curettage to mechanically induce bleeding.

Hope this answers your query.

Wish you good health

Answered: Wed, 27 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor